|Trizivir (abacavir + zidovudine + lamivudine)
Jul 17, 2012
| Response from Dr. Young
Hello and thanks for posting.
Trizivir was once a commonly used 3 drug regimen. Because of previous clinical studies that showed relative under performance compared with contemporary three drug regimens, it's no longer recommended by current US treatment guidelines.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Scrotum An Acute Symptom Of HIV?
- Runny Nose During Seroconversion
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Diarrhea After Blowjob Worried I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Headache After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.